MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 02-010-03-0325 - logic cr femoral cem, right, sz 2.5, 5455297; 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, 5452256; 200-02-29 - three peg patella 29mm, 5406336.
 
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2018.The patient had a poly swap and was last known to be in stable condition following the event.No other patient information or medical history provided.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent poly swap/revision was reported to be due to device recall.No other reason reported.H7: z-0021-2022.
 
Event or Problem Description
As reported via legal documentation, a patient had right replacement surgery on (b)(6) 2018.They subsequently underwent right knee revision surgery on (b)(6) 2022, approximately 4 years post primary procedure.On (b)(6) 2022 op report states that the patient did have a large effusion with no evidence of purulence or metallosis.There was hypertrophy of the synovium present.Surgeon noted that they could easily appreciate deformation fracture and pinning of the medial femoral condyle of the tibial plastic.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Additional information provided via legal documentation required a new investigation.H3.Updated investigation results- the revision reported in case-2022-00006190 was likely due to inclusion of the tibial insert in the packaging recall and prosthesis wear.It is possible that a contributing factor to the reported wear may have been the result of being packaged in a non-conforming bag for more than 5 years before it was implanted.The full extent and root cause of the prosthesis wear could not be confirmed as the device was not returned and, therefore, could not be evaluated.Images and radiographs were also not provided.These devices are used for treatment not diagnosis.There is no other information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d6b.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d8, f10 (remove all from initial report), g2 (correcting initial report), h6: clinical codes, medical device problem code and types of investigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15370303
Report Number1038671-2022-01042
Device Sequence Number6277867
Product Code JWH
UDI-Device Identifier10885862159182
UDI-Public10885862159182
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 2.5, 9 MM
Device Catalogue Number02-012-48-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/12/2022
09/18/2023
01/26/2026
02/10/2026
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/31/2022
10/09/2023
02/10/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexFemale